# SDR ASOA2015112714238

- Difficulty date: November 27, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND, SILL AREA, HAS CORROSION .  NEED EVALUATION.  REMOVED FASTENERS IN MID CAP ANGLE AND KICKPLATE ANGLE TO ACCESS CORROSION REMOVAL PROCESS IAW SRM 51-42-06-001-001-A01.  TRANSFERED ALL EXSITING FASTENER LOCATIONS NOT SERVICABLE MID CAP ANGLE AND KICKIPLATE AND INSTALLED NUTPLATES AS REQUIRED IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.  UPON REMOVAL OF MID CAP ANGLE TO ACCESS CORROSION REMOVAL ON KICKPLATE HEAVY CORROSION WAS FOUND DEEMING BOTH PARTS, REPLACEMENT REQUIRED. INSTALLED NEW KICKPLATE IAW SRM 51-42-06-001-001-A01.  REMOVED CORROISON ON PAX DOOR MID CAP ANGLE AND KICKPLATE ANGLE IAW SRM 51-12-00-001-001A-01, TR 51-0050 AND 51-21-06-001-001-A01.  CORROISON FOUND ON PAX DOOR MID ANGLE AND KICKPLATE WAS FOUND OUT OF LIMITS IAW SRM 51-12-00-001-001-A01.  KICKPLATE ANGLE REQUIRED SEALING AND RESTORATION OF FINISH.  INSTALLED THE FWD AND AFT AND MID CAP ANGLES IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG SH670-31080.
